# SDR 2002UALA00584

- Difficulty date: March 28, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 41,187 hours, 21,567 cycles
- Engine: Ge CFM56*
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND KEEL BEAM LOWER FLANGE UPPER SURFACE WEAR AREA AROUND FASTENER HOLE BODY STATION 700-727.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
